Inactive Substances In Drugs Can Cause Problems – You Don’t Say?!

About flipping time people started looking into the fillers that we find in many meds - and even some supplements, I'd say! It is the bane of many of our lives. Researchers in the US have recently published their warnings about the potential of these fillers for causing reactions in those sensitive to them. “Inactive” …

#Gluten In Medicines

    I have had five conversations about this single subject in the last couple of days; people are feeling symptoms despite their strict adherence to the trulyglutenfree or Barrier diet, why? Once I've established nothing hidden is going in via the diet (usually going out, soup stock, cross-contamination), my next question is what about other …

Olmetec/Benitar Blood Pressure Drug Effects Mimic Coeliac Symptoms

Major high blood pressure drug causes ‘celiac’ stomach problems     One of the world’s most widely used drugs for high blood pressure causes serious stomach problems that mimic celiac disease.  Olmesartan – marketed as Olmetec in the UK and Benicar in the US – can cause nausea, vomiting, diarrhea, weight loss and electrolyte abnormalities. A …